Reducibility of Covers of AFT shifts

Research output: Contribution to journalJournal articleResearchpeer-review


  • 0812

    Submitted manuscript, 255 KB, PDF document

In this paper we show that the reducibility structure of several covers of sofic shifts is a flow invariant. In addition, we prove that for an irreducible subshift of almost finite type the left Krieger cover and the past set cover are reducible. We provide an example which shows that there are non almost finite type shifts which have reducible left Krieger covers. As an application we show that the Matsumoto algebra of an irreducible, strictly sofic shift of almost finite type is not simple.
Original languageEnglish
JournalIsrael Journal of Mathematics
Issue number1
Pages (from-to)207-234
Publication statusPublished - 2011

Bibliographical note

Keywords: math.DS; math.OA; 37B10, 46L05

Number of downloads are based on statistics from Google Scholar and

No data available

ID: 35076710